QUT ePrints

Modelling non-fickian behavior in the cell walls of wood using a fractional-in-space diffusion equation

Turner, Ian, Ilic, Milos, & Perre, Patrick (2011) Modelling non-fickian behavior in the cell walls of wood using a fractional-in-space diffusion equation. Drying Technology: an international journal [Special Issue: Selected Papers Presented at the 17th International Drying Symposium (IDS2010), Part 2], 29(16), pp. 1932-1940.

View at publisher

Impact and interest:

3 citations in Scopus
Search Google Scholar™
3 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 52416
Item Type: Journal Article
Keywords: Anomalous diffusion, Fractional-in-space operator, Matrix transfer technique, Wood microstructure
DOI: 10.1080/07373937.2011.596300
ISSN: 0737-3937
Subjects: Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > CHEMICAL ENGINEERING (090400)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Deposited On: 19 Jul 2012 16:30
Last Modified: 03 Dec 2012 12:06

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page